2019
Том 71
№ 11

All Issues

Vzovskii D. A.

Articles: 4
Article (Ukrainian)

Some applications of functional-differential inequalities

Vzovskii D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 778–781

Article (Ukrainian)

Stability of linear differential systems of neutral type

Vzovskii D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 4. - pp. 491 – 493

Article (Ukrainian)

Effect of a small delay in almost-periodic linear systems of high order

Vzovskii D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 740-742

Article (Ukrainian)

Bilateral bounded and almost-periodic solutions of certain systems of differential equations with a deviating argument

Vzovskii D. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 6. - pp. 738—746